# SDR HEEA0011312

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin
- Part number: 206020113127A
- Condition: Corroded
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN CORROSION AND SEPARATED BEYOND REPAIR.
